| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Paresis (1998)
| Date of Event |
10/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not explanted.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that the patient developed an epidural hematoma shortly after the implant procedure and the patient experienced partial paralysis of the lower extremities.The lead was removed out of the epidural space and placed into the subcutaneous tissue.Surgical decompression was performed, the lead was placed back into the epidural space, and the patient was transferred to a rehabilitation unit.Follow-up indicated that the patient has recovered and is currently using the device with effective pain relief.